# SDR DALA2024040404089

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 57,558 hours, 28,581 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:202 O2 MASKS FALL OUT ON LANDING. C/A: OUND STRINGS & TUBES JAMMED BEHIND LOCKING MECH. REINSTALLED IAW A320 AMM 35-21. OK FOR SVC. (LP: 0271347)
